Une generalisation d' un theoreme de M. Sierpinski

Stanislaw Ruziewicz

Publications de l'Institut Mathématique (1936)

  • Volume: 5, Issue: 5, page 23-27
  • ISSN: 0350-1302

How to cite


Stanislaw Ruziewicz. "Une generalisation d' un theoreme de M. Sierpinski." Publications de l'Institut Mathématique 5.5 (1936): 23-27. <http://eudml.org/doc/253620>.

author = {Stanislaw Ruziewicz},
journal = {Publications de l'Institut Mathématique},
keywords = {Set theory, real functions},
language = {fre},
number = {5},
pages = {23-27},
publisher = {Matematički institut SANU},
title = {Une generalisation d' un theoreme de M. Sierpinski},
url = {http://eudml.org/doc/253620},
volume = {5},
year = {1936},

AU - Stanislaw Ruziewicz
TI - Une generalisation d' un theoreme de M. Sierpinski
JO - Publications de l'Institut Mathématique
PY - 1936
PB - Matematički institut SANU
VL - 5
IS - 5
SP - 23
EP - 27
LA - fre
KW - Set theory, real functions
UR - http://eudml.org/doc/253620
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.